Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Delayed periods, vaginal spotting, very heavy vaginal bleeding with fleshy clots. History of PCOS. Miscarriage symptoms?

HI....I was about 4 days late on my monthly period. i then spotted an the first 2 days and then very heavy bleeding with small flesh like clots. I have polcystic ovarian syndrome so i am used to pain and heavy bleeding. I also feel big clots leaking in the loo. Could i have had a miscarrige in the very early stages? maybe 2 to 3 weeks? I am still bleeding small clot like flesh. I don t usually bleed this type of clots monthly?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic.
Bleeding in clots is not normal and like all abnormal bleeding,
causes may range from very mild to severe and life threatening conditions.
Ii will be advisable to meet a doctor for an evaluation and lab exams such as
pregnancy test, hemoglobin level and an ultrasound.
Best regards and hope this helps you.
Dr. Achuo
Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor